Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Chelsea87

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Posts posted by Chelsea87


  1. so ive been off of accutane for two months been clear from the day i started taking it till now. so i had some boxcar and icepick scars on my left and a couple on right cheek. trouble is toward the end of my course of tane i started noticing some completly new saucer shaped scars on my right cheek which were previsiously not there and i woud know as i routinly examine my skin in all lights and at all angles. and to top it off there is a really shallow one right on my forehead... now i can completely tell u guys i have never gotten so much as a forehead pimple ever i suffered from acne for years but only on my lower cheeks and chin. i thought u could develop scarring while on tane but only if you had active breakouts while on it i was clear for weeks before starting it and didnt break out the whole time i really annoyed by this do i just have awful skin tht has no collegen im only 24 and i eat a pretty healthy diet. can pockmarks come out of nowhere?


  2. just a little fyi i have battled acne since i was 16 or so i am now 24 and have just gotten off accutane i have been completly clear ever since my first dose but am left with this horrendus scarring that makes me so self conscious. people tell me they cant notice it but i beg to differ. last fall i was pretty clear and had some silicone injections in new york with a dermatologist , i basically spent 2400 dollars on nothing at first i thought it looked alot better thats why i had three treatments but looking at my skin in the last few months it just hasnt been enough. the scarring is still very noticeable. i have been reading about punch grafts excisions and elevations which i believe would really work for me and lasers maybe as a finishing treatment it is hard to find reputable plastic surgons and or derms who do these they all want to push lasers on you which i know dont work at least not on there own i am soooo desperate to get rid of these scars they make me crazy and self conscious. i am going off accutane this month so what do you guys think? how bad is my scarring and what should i do about it?


  3. I've been clear while on tane then I just got a huge cyst on the bottom of my chin I called my derm to try to get a cortisone shot and wouldn't do it because I'm on the tane. Should I ice it? Put hydrocortisone cream on it to sleep witha band aid ontop I only ask because I'm prone to indents from cysts this big. And I'm so upseti gotta cyst on this medication it's suppose to keep you clear


  4. I really want to see the naturopath I totally believe your body can heal anything with ingridents from nature however my acne had given me some indented scarring so I decided to play hardball and go on the accutane . But I think in the future just for general health and well being I will visit a naturopath.


  5. Help I have been on accutane for 3 months and everything had been great I was perfectly clear. I think I made the mistake of using cetaphil as my cleanser big mistake it doesnt remove makeup at all and so I woke up the other day with like a million little whiteheads and some small pimples to all over my nose and upper cheeks I'm so upset i mean granted its much better than having big cysts but really? I don't know what to do I thought it was maybe the cetaphil so I went back to neutrogena and it's maybe a little bit better I'm just pissed because I feel like this shouldn't be happening when I'm on this med I was doing so good and it seems like I've taking a step backward Ive also had this stupid mouth sore in the corner of my mouth for like 4 weeks now and it's painful and won't go away. My skin also flushes and is SUPer sensitive to everything I try to wash and moisturizer with I hope this doesn't last after I'm done thanking the medication or cause rosacea will it? I'm seeing my derm on mon so I will be asking him all of this but I just wondered what all you guys on the board think about this???


  6. Help I have been on accutane for 3 months and everything had been great I was perfectly clear. I think I made the mistake of using cetaphil as my cleanser big mistake it doesnt remove makeup at all and so I woke up the other day with like a million little whiteheads and some small pimples to all over my nose and upper cheeks I'm so upset i mean granted its much better than having big cysts but really? I don't know what to do I thought it was maybe the cetaphil so I went back to neutrogena and it's maybe a little bit better I'm just pissed because I feel like this shouldn't be happening when I'm on this med I was doing so good and it seems like I've taking a step backward Ive also had this stupid mouth sore in the corner of my mouth for like 4 weeks now and it's painful and won't go away. My skin also flushes and is SUPer sensitive to everything I try to wash and moisturizer with I hope this doesn't last after I'm done thanking the medication or cause rosacea will it? I'm seeing my derm on mon so I will be asking him all of this but I just wondered what all you guys on the board think about this???

×